Alert archive / Alabama / River Flood Warnings in 2018
River Flood Warning 36, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Dec 27, 2018, 1:32 PM CST for Montgomery County, Alabama. It took effect at Dec 28, 2018, 11:50 AM CST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2018, 1:32 PM CST (19:32 UTC)
- In effect from
- Dec 28, 2018, 11:50 AM CST
- Expired
- Dec 31, 2018, 8:04 AM CST
- In force
- 68 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 24.56 ft at Dec 29, 2018, 5:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
393
WGUS44 KBMX 271932
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
132 PM CST Thu Dec 27 2018
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Catoma Creek Near The U.S. 331 Highway Bridge Affecting Montgomery
County.
.Heavy rainfall of two to four inches is forecast across the
Catoma Creek basin during the next 48 hours and this will produce
rises on the creek. A flood warning is now in effect for Catoma
Creek near the U.S. 331 Highway Bridge near Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-280733-
/O.NEW.KBMX.FL.W.0036.181229T0950Z-181231T0347Z/
/CATA1.1.ER.181229T0950Z.181230T0000Z.181230T1547Z.NO/
132 PM CST Thu Dec 27 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
Catoma Creek Near The U.S. 331 Highway Bridge.
* from late Friday night to Sunday evening...or until the warning is
cancelled.
* At 1:00 PM Thursday The stage Was 2.8 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Saturday morning and
continue to rise to near 22 feet by Saturday evening. The creek
will fall below flood stage by late Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened. At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$9 follow-up statements
362
WGUS84 KBMX 280147
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
747 PM CST Thu Dec 27 2018
...The Flood Warning continues for the Catoma Creek Near The U.S.
331 Highway Bridge...
.Heavy rainfall since Thursday morning over the Catoma Creek
basin...with additional rainfall over the next 24 to 36 hours
totalling 2 to 4 inches...will produce rises on the creek. A Flood
Warning remains in effect for Catoma Creek near the U.S. 331 Highway
Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-281346-
/O.EXT.KBMX.FL.W.0036.181228T2240Z-181230T2340Z/
/CATA1.1.ER.181228T2240Z.181229T1200Z.181230T1140Z.NO/
747 PM CST Thu Dec 27 2018
The Flood Warning continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* from Friday afternoon to Sunday afternoon...or until the Warning is
cancelled.
* AT 7:00 PM Thursday the stage was 4.4 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 23.2 feet by Saturday morning. The river
will fall below flood stage by early Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$978
WGUS44 KBMX 281451
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
851 AM CST Fri Dec 28 2018
Catoma Creek Near The U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall of three to four inches has occurred over the past 24
hours over the Catoma Creek drainage (basin)...levels are forecast
to rise into flood stage by late morning and a flood warning is now
in effect for Catoma Creek near the U.S 331 Highway Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC101-290250-
/O.EXT.KBMX.FL.W.0036.181228T1750Z-181231T0027Z/
/CATA1.1.ER.181228T1750Z.181229T0600Z.181230T1227Z.NO/
851 AM CST Fri Dec 28 2018
The Flood Warning continues for the Catoma Creek Near The U.S.
331 Highway Bridge.
* from this morning to Sunday evening...or until the warning is
cancelled.
* At 8:00 AM Friday The stage Was 15.2 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 23.7 feet by tomorrow morning . The river will fall
below flood stage by Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$053
WGUS84 KBMX 290145
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
745 PM CST Fri Dec 28 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
.Rises continue along Catoma Creek...and a Flood Warning remains in
effect for the river at Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC101-291344-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181230T1530Z/
/CATA1.1.ER.181229T1000Z.181229T1800Z.181230T0330Z.NO/
745 PM CST Fri Dec 28 2018
The Flood Warning continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Sunday morning...or until the Warning is cancelled.
* AT 7:00 PM Friday the stage was 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue
to rise to near 21.3 feet by tomorrow early afternoon . The river
will fall below flood stage by tomorrow late evening.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$304
WGUS84 KBMX 290613
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
1213 AM CST Sat Dec 29 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
..Rises continue along Catoma Creek...the Flood Warning remains in
effect for the river at Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC101-291813-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181230T1800Z/
/CATA1.1.ER.181229T0447Z.181229T1800Z.181230T0600Z.NO/
1213 AM CST Sat Dec 29 2018
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 11:00 PM Friday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue rising to near 22.6 feet by this
afternoon. The river will fall below flood stage after midnight
tonight .
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$633
WGUS84 KBMX 291550
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
950 AM CST Sat Dec 29 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
.Rises continue for Catoma Creek near the U.S 331 Highway Bridge due to
yesterday's rainfall. The river is forecast to crest right at moderate
flood stage this evening then fall. The flood warning remains in effect
at this time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC101-300349-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1651Z/
/CATA1.2.ER.181229T0447Z.181230T0000Z.181231T0451Z.NO/
950 AM CST Sat Dec 29 2018
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT 9:00 AM Saturday the stage was 23.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20 feet.
* Forecast...The river will continue rising to near 24 feet by this
evening. The river will fall below flood stage tomorrow late
evening.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$499
WGUS84 KBMX 300125
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
725 PM CST Sat Dec 29 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
.Catoma Creek has crested...but is forecast to remain above flood
stage through Sunday evening. A Flood Warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC101-301325-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1600Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0400Z.NO/
725 PM CST Sat Dec 29 2018
The Flood Warning continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT 6:00 PM Saturday the stage was 24.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening .
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$458
WGUS84 KBMX 301506
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
906 AM CST Sun Dec 30 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
.Levels are slowly falling on the Catoma Creek near the U.S. 331 Highway
Bridge...but will stay in flood stage through today. The flood warning
remains in effect at this time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC101-310305-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1448Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0248Z.NO/
906 AM CST Sun Dec 30 2018
The Flood Warning continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT 8:00 AM Sunday the stage was 23 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$242
WGUS84 KBMX 310126
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
726 PM CST Sun Dec 30 2018
...The flood warning continues for the Catoma Creek Near The U.S. 331
Highway Bridge...
.Flooding continues on Catoma Creek near the U.S. 331 Highway bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC101-311325-
/O.EXT.KBMX.FL.W.0036.000000T0000Z-181231T1619Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0419Z.NO/
726 PM CST Sun Dec 30 2018
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* until Monday morning...or until the Warning is cancelled.
* AT 7:00 PM Sunday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage
overnight.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$307
WGUS84 KBMX 311404
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
804 AM CST Mon Dec 31 2018
...The flood warning is cancelled for the Catoma Creek Near The U.S.
331 Highway Bridge...
.Levels have fallen below Flood Stage on Catoma Creek at the U.S.
331 Highway bridge near Montomery...and the flood warning is no
longer in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the last statement issued for this event.
&&
ALC101-311434-
/O.CAN.KBMX.FL.W.0036.000000T0000Z-181231T1619Z/
/CATA1.2.ER.181229T0447Z.181229T2300Z.181231T0400Z.NO/
804 AM CST Mon Dec 31 2018
The Flood Warning is cancelled for
The Catoma Creek Near The U.S. 331 Highway Bridge.
* AT 7:00 AM Monday the stage was 17.4 feet.
* Fell below flood stage at 10:00 PM Sunday.
* Flood stage is 20 feet.
* Forecast...The river will continue to fall the next few days.
* Impact...At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 11:49 AM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 27, 11:49 AM CST, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Birmingham AL 1149 AM CST Thu Dec 27 2018 .UPDATE... For 18Z Aviation. && .DISCUSSION... Latest surface analysis shows a large area of high pressure situated across northern New England with an associated wedge extending south across the Carolina Piedmont into northern Georgia. A warm front was noted across south Alabama into central Mississippi. A tight pressure gradient was analyzed across central Alabama today with rather strong southeasterly low level flow. As of late morning, broken/overcast skies were prevalent across the area with mainly light showers. Dewpoints have been slow to recover so far in large part due to the influence from the aforementioned wedge and southeasterly fetch. To our west, a line of showers and thunderstorms extended from northwest Mississippi to central Louisiana. Some of these storms have been severe, primarily across southwest MS where shear/instability was maximized. As the upper level system positioned across the central Plains this morning deepens and lifts northeast, this will allow deeper low level moisture to overspread the area from the south and west. Expect precip to expand in coverage/intensity especially around/after 00z this evening and have trended pops that way (increasing to categorical by this evening). Boundary layer instability will be lacking for severe weather threats in our area despite a rather robust wind field with primarily elevated convection anticipated. With strong moisture transport and PWATs approaching 1.75 inches, heavy rainfall appears likely overnight and that is handled well with the existing flash flood watch. The gradient winds so far today have been gusty but not excessive. The highest reported gust in the area was 36 mph at KBMH in the past 90 minutes with most areas below 30 mph. We may see an increase in gusts as the day goes on given the strengthening LLJ. However, that may be moderated due to the increasing stratocu deck and gusts may be more a product of vertical mixing within precipitation. Grids are being updated now with no significant changes other than to adjust timing of wx/pops and tweak highs for today. Also adjusted temps for tonight to reflect steady values overnight. 15/CBD && .AVIATION... 18Z TAF Discussion. A strong storm system will bring active weather to the region over the next 24 hours. Scattered showers will overspread the terminals today and give way to steady and heavy rainfall from west to east tonight. Current ceilings are generally in the MVFR range and will likely drop to IFR all areas by late afternoon into early evening. The precipitation will be heavy and likely convective in nature at times tonight. This will also reduce visbilities to low MVFR to IFR category overnight. Although hard to pinpoint timing of any specific clusters will include VCTS most areas. Winds have been rather gusty from the southeast today and expect that to continue overnight. The surface low will drift across the area on Friday with winds diminishing after sunrise. 15/CBD && .FIRE WEATHER... Clouds and rain will continue to increase across the area during the day, with widespread coverage of rain late this afternoon through the overnight period and into Friday. A prolonged period of cloudy and rainy conditions are expected through next week. Relative humidity values will remain above critical values. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 57 66 40 56 / 70 100 100 20 20 Anniston 59 57 68 44 58 / 70 100 100 20 30 Birmingham 62 60 66 43 56 / 70 100 100 20 30 Tuscaloosa 65 62 67 43 56 / 100 100 80 20 40 Calera 62 60 67 44 57 / 70 100 100 20 40 Auburn 60 59 69 52 62 / 70 100 100 40 50 Montgomery 65 63 71 52 64 / 70 100 100 40 60 Troy 66 63 71 55 66 / 70 100 100 50 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until midnight CST tonight for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker...Winston. Flash Flood Watch through Friday afternoon for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Dec 27, 4:26 AM CST, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 426 AM CST Thu Dec 27 2018 ALZ011>015-017>050-281330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 426 AM CST Thu Dec 27 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Windy conditions will be in place through Midnight. Southeasterly winds of 20 to 30 mph, with higher gusts will be possible across much of Central Alabama. Moderate to heavy rainfall will begin after noon today and continue through much of the night across Central Alabama. With the ground already saturated, this heavy rain could result in localized flooding, especially in low lying and poor drainage areas. Minor rises along flashy creeks and rivers can also be expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The moderate to heavy rainfall will continue through Friday afternoon and may lead to localized flooding, especially in low lying and poor drainage areas. Minor rises on area rivers and waterways are expected as well, in addition to rises along flashy creeks and rivers. Rises along the rivers could continue through the weekend and possible into the first of next week depending on the exact totals of rainfall received. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through at least Friday.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:28 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 3 days |
| Dec 27, 8:28 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 days |
| Dec 27, 8:34 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 13 days |
| Dec 27, 8:38 AM CST | River Flood Warning | BMX | Sumter | 8 days |
| Dec 27, 1:28 PM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 43 hr |
| Dec 27, 1:28 PM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 67 hr |
| Dec 27, 1:39 PM CST | Special Weather Statement | BMX | Greene, Sumter | 36 min |
| Dec 27, 1:45 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Dec 27, 2:09 PM CST | Special Weather Statement | BMX | Shelby | 36 min |
| Dec 27, 2:42 PM CST | Special Weather Statement | BMX | Talladega | 33 min |
| Dec 27, 3:01 PM CST | Special Weather Statement | BMX | Jefferson | 29 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | BMX | Sumter | 29 min |
| Dec 27, 4:56 PM CST | Special Weather Statement | BMX | Marengo | 34 min |
| Dec 27, 5:56 PM CST | Special Weather Statement | BMX | Perry | 34 min |
Nearby
River Flood Warnings in Alabama, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.